# SDR SWAA2025071583637

- Difficulty date: June 20, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP LH SIDE AT PASSENGER CABIN (5 EA)  THE REPLACEMENT PHOTOLUMINESCENT STRIP LH SIDE AT PASSENGER CABIN (5 EA) SEE TASK 733-50-01 (TTG8Q00FRFA6).;[02] COMPLETED JOB
